# SDR 03195428A

- Difficulty date: July 14, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N428FJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 3193
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 5729C000003
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CREW REPORTED SMOKE IN THE CABIN.  AN EMERGENCY WAS DECLARED AND THE FLIGHT DIVERTED TO RIC, LANDED UNEVENTFULLY, AND DEPLANED NORMALLY.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE LT ENVIRONMENTAL CONTROL UNIT (A/C PACK).  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
